# SDR W8PA960030

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMOOTH DENT RT FUSELAGE .0937 INCH DEEP BY 3 INCH BY 2.5 INCH.  REPAIRED IAW SRM 53-00-01 AND SRM 53-40-08.  (X)
